# SDR CA090608007

- Difficulty date: June 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 583 hours
- Engine: Allsn 250C47B
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 206011732103
- Condition: Dislodged
- Location: T/R Pitch Assy
- Part time: 744 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE GREASING THE T/R GEARBOX PITCH CHANGE ASSEMBLY IT WAS NOTED THAT THE BOOT P/N 406-312-106-101 WAS BEING PRESSURIZED BY THE GREASING. REMOVED THE T/R GEARBOX PITCH CHANGE ASSEMBLY AS PER BELL MM. THE ASSEMBLY WAS DISASSEMBLED. IT WAS FOUND THAT THE BREATHING HOLE DID NOT ALIGN UP WITH THE SLEEVE BREATHING HOLE (PRESSURIZING THE BOOT. REMOVED THE SLLEVE AND REALIGNED THE BREATHING HOLES ON THE SHAFT AND THE SLEEVE FOR THE BOOT TO VENT AS PER BELL 407 CR&O AND MM. (TC# 20090608007)
